MAUDE Adverse Event Report: O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint was not returned for evaluation.A sample or lot number was not provided; therefore no device history record (dhr) review was possible.No sample evaluation was conducted.A root cause was not determined.A quality non conformance was opened to investigate possible root cause of damage, and to identify any preventive and corrective actions to be taken.Complaint trend was reviewed for product code 46727 failure mode and it does show an upward trend.Notification was sent to manufacturing leaders for awareness.Quality alerts were posted in manufacturing providing visual instructions detailing the correct head strap position on respirator.Also alerts have been posted for pull test limit for sealer adjustments.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Mask straps break while attempting to wear.The n95 mask is used for covid 19 patients.The masks are breaking during use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.

Brand Name
PFR95 PART FILT RESP
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17114331
Report Number9616096-2023-00032
Device Sequence Number15242335
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown